# SDR QXEA2020011300023

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 7,126 hours, 4,439 cycles
- System (JASC): 5241 · Galley Doors
- Part: Gate
- Condition: Binding
- Location: Galley Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD RIGHT SERVICE DOOR DISARM AND VENT FLAP JAMMED. REMOVED FROM SERVICE. PERFORMED GVI OF R1 DOOR DISARM AND VENT FLAP HANDLES AND ALSO WHERE GIRT BAR MEETS THE FLOOR. NO DEFECTS NOTED. OPENED R1 DOOR FROM OUTSIDE. PERFORMED GVI OF R1 AND DOOR SURROUND. NO DEFECTS NOTED. DOOR OPERATES AS REQUIRED AND INDICATION NORMAL. RETURNED TO SERVICE. NO PARTS REPLACED.
